# SDR GLBA96131

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104GL
- Make and model: Beech 1900C
- Aircraft serial: UC104
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Condition: Dirty
- Location: Prop Contl
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPI - ON LANDING, FLARE AIRCRAFT YAWED VIOLENTLY LEFT AS IF LEFT PROP HAD DROPPED INTO REVERSE.  MX CLEANED AND ADJUSTED LOW PITCH SOLENOID.  (M)
